18yo: Erectile, pleasure and libido problems due to accutane

roaccutane
accutane
isotretinoin

#1

Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.

Where are you from (country)?

France

How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)

Reddit

What is your current age, height, weight?

18 years old 1m86 (6’1) 70kg (155)

What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?

I take Isotretinoin who is un France sell with this name : Procuta

What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?

20mg I rhink

What condition was being treated with the drug?

Acne

For how long did you take the drug (weeks/months/years)?

7 months

How old were you, and WHEN (date) did you start the drug?

17yo, October 2017

How old were you when you quit, and WHEN (date) did you quit?

17yo, april 2017

How did you quit (cold turkey or taper off)?

I don’t understand. I stopped the drug because of penis problems 3 weeks after the begining of the side effects

How long into your usage did you notice the onset of side effects?

7 months after the start

What side effects did you experience that have yet to resolve since discontinuation?

Bad or no erections depending on the day, decreased sexual desire, strange sensations in the penis, shortening

Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.

Sexual
Loss of Libido / Sex Drive
Erectile Dysfunction
Complete Impotence
Loss of Morning Erections
Loss of Spontaneous Erections
Loss of Nocturnal Erections
Watery Ejaculate
Reduced Ejaculate
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility

Mental
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Confusion
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Suicidal Thoughts

Physical
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Pain
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Weight Gain
Gynecomastia (male breasts)
Muscle Wastage
Muscle Weakness
Joint Pain
Dry / Dark Circles under eyes

Misc
Prostate pain
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Hearing loss
Increased hair loss
Frequent urination
Lowered body temperature

Other (please explain)

What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?

I don’t

If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?

I didn’t do any test after

Anything not listed in the above questions you’d like to share about your experience?

I have a cyst under a testicle

Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.

It’s been over 8 months since I started having these symptoms. I spoke to no one other than my dermatologist about this problem, who did not help me. I have not seen any testimony in French and my English is bad, I do not know who I can speak with and what should I do. I’m terrified, it rots and ruin my life. What kind of doctor do I have to go see? I do not know if it has the drug or my symptoms but I found a month after stopping the drug that I had a cyst under the left testicle. I made a radio and was told it was not serious (but I did not say anything about my libido and erection problems, I just said I had a ball odd). I think it’s possible that reading all these horrible stories have an impact on me but it’s after two weeks of erectile problems and strange sensations that I searched the internet. I am sure there is a real physical problem with the medication, although it may be magnified by my concern. Please help me, no one answered me on Reddit and Twitter, I do not know what to do. Thank you very much, I hope my english is a little understandable

It’s very late in France, I will read you (I Hope !) in few hours


Find help in my country (France)
#2

Hey man 22 years old from Canada exact same story message if you wanna chat


#3

Sure, I send you a PM


#4

My story is also similar to yours: 2 Sexual side effects from 2 doses of Accutane. Is there anyone like me in the world?
Please check it out.


#5

Hi ScaredGuy. Sorry to hear your story.

There is a hidden epidemic of men with this problem. We want to support each other through this here.

Use Google translate to view this. It may help you see you are not alone. It may also help give a background to your situation: